Franklin

Topologically protected states in one-dimensional systems / C.L. Fefferman, J.P. Lee-Thorp, M.I. Weinstein.

Author/Creator:
Fefferman, Charles, 1949- author.
Publication:
Providence, Rhode Island : American Mathematical Society, [2017]
Format/Description:
Book
vii, 118 pages : illustrations ; 26 cm.
Series:
Memoirs of the American Mathematical Society ; 0065-9266 no. 1173.
Memoirs of the American Mathematical Society, 0065-9266 ; volume 247, number 1173
Status/Location:
Loading...

Get It

Details

Subjects:
Quantum theory.
Schrödinger operator.
Topology.
Dirac equation.
Notes:
"Volume 247, number 1173 (sixth of 7 numbers), May 2017."
Includes bibliographical references.
Contributor:
Lee-Thorp, J. P. (James P.), 1987- author.
Weinstein, Michael I., author.
ISBN:
9781470423230
1470423235
OCLC:
972427493